Picard Numbers of Surfaces in 3-Dimensional Weighted Projective Spaces.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 183-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Picard number, Lefschetz pencils, monodromy, variations of Hodge structures, weighted projective space
@article{MZ_1989__201_4_174046,
author = {David A. Cox},
title = {Picard {Numbers} of {Surfaces} in {3-Dimensional} {Weighted} {Projective} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {183--190},
year = {1989},
volume = {201},
number = {4},
zbl = {0686.14041},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174046/}
}
David A. Cox. Picard Numbers of Surfaces in 3-Dimensional Weighted Projective Spaces.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 183-190. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174046/